Virginia, 2007

Winter Storm in Virginia, February 24 to 25, 2007

February 24 to 25, 2007 · NWS RNK · 1 event in 1 county or zone

A storm system moved into the Ohio Valley, spreading gulf moisture into the area, while high pressure over New England provided cold air. Mixed precipitation fell across southwest Virginia, but amounts were light.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

A storm system moved into the Ohio Valley, spreading gulf moisture into the area, while high pressure over New England provided cold air. Mixed precipitation fell across southwest Virginia, but amounts were light. However, colder air over Bath county, kept the precipitation as snow, and up to 6 inches fell across the county, especially the western sections.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Feb 24, 9:26 PM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 24, 9:26 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
926 PM EST SAT FEB 24 2007

.UPDATE...

&&

.SHORT TERM /REST OF TONIGHT/...

WATCHING THE WARM ADVECTION PRECIP SPREADING NORTHEAST AND MAKING
SLOW HEADWAY INTO THE VERY DRY AIRMASS OVER THE FORECAST AREA.
NEVERTHELESS...SOME IS MANAGING TO REACH THE GROUND NOW...AND IS A
MIXTURE OF RAIN AND SLEET. 18Z MODELS SHOW THE BEST BAROCLINIC ZONE
AND ISENTROPIC LIFT SETS UP ACROSS THE GREENBRIER VALLEY OF SE WV
AND INTO THE HIGHLANDS OF VA WHERE WE HAVE THE WINTER STORM
WARNING GOING RIGHT NOW. THE FORECAST IS ON TRACK STILL...WITH THE
IDEA THAT THE RAIN AND SLEET WILL TRANSITION TO RAIN WITH POCKETS
OR AREAS OF FREEZING RAIN AS THE SURFACE TEMPERATURE LOWERS TO AT
OR A FEW DEGREES BELOW FREEZING. THIS WILL BE ALL IN-SITU TYPE
DAMMING. I SAW NO REASON AT THIS POINT TO ADJUST THE WARNINGS AND
ADVISORIES THAT WE HAD GOING. 18Z MODELS CAME IN A LITTLE WARMER
LOOKING AT MODEL SOUNDINGS...BUT WITH SUCH LOW DEWPOINTS AND A DRY
AIRMASS I/M NOT READY TO TRIM DOWN THE AREA THAT MAY SEE FREEZING
RAIN AT THIS POINT- BEST TO WAIT UNTIL THE PRECIP DEVELOPS AND
ADJUST ON THE FLY. AT LEAST IT DOES NOT LOOK LIKE THERE WILL BE
ANY SIGNIFICANT FREEZING RAIN OUTSIDE OF OUR WARNING AND ADVISORY
AREAS. IN ADDITION GROUND AND ROAD TEMPS SHOULD BE QUITE WARM...SO
THERE IS EVEN LESS OF A THREAT FOR ROADS TO BECOME ICY- MOST ICING
SHOULD BE IN THE TREES/ELEVATED SURFACES. FINALLY...I KEPT THE
WIND ADVISORY/HIGH WIND WARNING GOING AS WELL. 18Z MODELS STILL
SHOW A STRONG SOUTH-SOUTHEAST LLJ OF 60+ KNOTS LATE TONIGHT INTO
SUNDAY AND THERE IS A GOOD CHANCE THIS WILL MIX TO THE SFC ON THE
RIDGE TOPS AND NORTH SIDE OF RIDGES. THE ONLY CHANGE WITH THAT WAS
TO PUSH THE TIMING TO A LITTLE LATER TONIGHT- CLOSER TO 400 AM
WHEN THE STRONG GUSTS REACH THE SURFACE.

&&

.PREV DISCUSSION...
/ISSUED 653 PM EST SAT FEB 24 2007/

AVIATION /00Z-24Z/...

VFR CONDITIONS CAN BE EXPECTED THROUGH MOST OF THE NIGHT AS DRY
AIR HANGS ON A LITTLE LONGER. MOISTURE WILL FINALLY TRANSITION
TOWARD THE GROUND WITH CIGS LOWERING AND PRECIP FALLING. AT THE
AIRPORTS MAINLY RAIN WILL OCCUR FOR THIS EVENT. EXCEPTIONS WILL BE
LWB FROM 04Z-19Z...WITH A TRANSITION OF SNOW/SLEET EARLY BECOMING
FZRA BY DAWN. CONDITIONS WILL DROP TO IFR ON OCCASION THERE. LYH
WILL ALSO A BRIEF PERIOD OF FZRA FROM 13-17Z. OVERALL...EXPECT IFR
AT ALL SITES FOR MOST OF SUNDAY...TO OCCASIONAL LIFR.

PREV DISCUSSION...
/ISSUED 251 PM EST SAT FEB 24 2007/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

WEATHER SCENARIO OVER THE NEXT 36 HOURS REMAINS QUITE COMPLICATED AS
EAST COAST RIDGE QUICKLY GIVES WAY TO INCREASING MOISTURE AHEAD OF
MIDWEST S/W TROF AND WARM ADVECTION PATTERN. AS RIDGE SPLITS THIS
EVENING...WARM FRONT OVER THE MISS VALLEY WILL BEGIN TO LIFT NORTH
WITH ISENTROPIC PATTERN DEVELOPING OVERNIGHT AS BOUNDARY ATTEMPTS TO
PUSH INTO DRY AIR OVER THE REGION. MODELS REMAIN DIFFERENT ON AMOUNT
OF PRECIP AND TIMING OF QPF...WITH THE GFS MUCH FASTER TO BRING
PRECIP IN ESPCLY NW THIS EVENING WHILE THE OTHER GUIDANCE LAGGING
TIL AFTER MIDNIGHT. CURRENT TRENDS WOULD SUGGEST THE GFS BETTER BUT
GIVEN BONE DRY DEWPOINTS EXPECT A BIT TOO FAST. REMAINDER OF LIFT
ASSOCIATED WITH WEAK FRONT AND UPPER DIFFLUENCE WILL ARRIVE SUNDAY
MORNING AND THEN EXIT DURING THE AFTERNOON. MODELS INDICATING A
STORM TOTAL RANGE FROM A THIRD OF AN INCH TO AS MUCH AS AN INCH WITH
THE SYSTEM. HOWEVER SOME CONCERN OVER MOST SIG PRECIP PASSING TO THE
NW TONIGHT AND THEN BEST COVERAGE SOUTH SUNDAY CLOSER TO RESIDUAL
WARM FRONT/INSTABILITY GRADIENT.

OTRW MAIN ISSUE WITH PTYPE AND HOW MUCH BELOW FREEZING TEMPS MIGHT
FALL GIVEN SITUATION WHERE PRECIP HAS TO COOL THE COLUMN
OVERNIGHT...UNLESS SOME BREAKS DEVELOP THIS EVENING...AND STRONG
WARM ADVECTION PROCESSES DEVELOP ALOFT OVERTOP INSITU WEDGE. FORCAST
TEMPS SUGGEST THAT PRECIP MIGHT NOT BE HEAVY ENOUGH TO PUSH TEMPS
BELOW FREEZING NORTH UNTIL LATE OR SUNDAY MORNING AND THEN COULD
EDGE INTO THE 30S EXCEPT DEEP VALLEYS SUNDAY. HOWEVER RAOBS SUPPORT
A GOOD AMOUNT OF FZRA ESPCLY ELEVATED SURFACES FAR NORTHERN ZONES IF
QPF COMES TRUE WHEN BELOW FREEZING. THUS PLAN TO UPGRADE MOST OF THE
WATCH AREA TO A WINTER STORM WARNING WITH EMPHASIS MORE ON VALLEY
ICING...WITH SOME SLEET MIXED IN AS WELL ALTHOUGH CONFIDENCE IS
QUITE LOW GIVEN CURRENT WARMING TODAY AND LACK OF COLD RIDGING. LOW
LEVEL EASTERLY FLOW MAY BE ENOUGH TO AID COOLING BLUE RIDGE SO
LEAVING ADVISORY IN PLACE FOR NOW. OTHER ISSUE WITH STRONG SOUTHERLY
WINDS IN THE FAR WEST WHERE 85H 50-60 KT JET MAY BE ABLE TO MIX DOWN
TO THE RIDGETOPS DESPITE QUITE A HIGH LEVEL INVERSION TO OVERCOME.
TYPICAL SCENARIO FOR TAZEWELL CTY TO SEE HIGH WIND WARNING CRITERIA
SO UPGRADING THEM AND MERCER CTY TO A WARNING WITH AN ADVISORY IN
SMYTH. OTRW INCREASING POPS OVERNIGHT/SUNDAY WITH TREND TOWARD LESS
SNOW PER WARM NOSE AND MORE MIX AT THE ONSET...THEN AGAIN LATE
NORTHERN HALF THRU SUNDAY. SOME ISOLATED TSRA ALSO POSSIBLE FAR SW
WHERE WEAK INSTABILITY AXIS KICKS IN. OTRW PRECIP SHOULD THEN CUT
BACK TO DZ/FZDZ SUNDAY NIGHT AS DEEP RH EXITS AND DRY SLOT KICKS IN
BEHIND DEPARTING SECONDARY COASTAL LOW. TEMPS MAINLY 30S
OVERNIGHT...THEN ABOUT STEADY SUNDAY WITH RISES INTO THE 40S IF NOT
50S FAR WEST.

LONG TERM /MONDAY THROUGH SATURDAY/...

MONDAY THROUGH THURSDAY...

5H LOW WILL REMAIN PARKED OVER THE GREAT LAKES REGION MONDAY/TUESDAY
BEFORE GETTING BOOTED OUT ACROSS THE MID ATLANTIC BY NEXT UPSTREAM
SYSTEM MIDWEEK. SPOKES OF ENERGY ROTATING THRU WILL MAKE FOR MAINLY
UPSLOPE SHOWERS...WITH MORE SNOW AT NIGHT AND MIX DURING THE DAY.
THUS PLANNING TO RUN WITH CHANCE POPS NW MON-TUE NIGHT AND THEN DRY
THINGS OUT WED-THU WHEN S/W RIDGING DEVELOPS. ELSEWHERE...DEEP
WESTERLY FLOW SHOULD LIMIT CLOUDS TO THE WEST SO MORE SUNSHINE
DEVELOPING OUT EAST AFTER SOME LINGERING CLOUDS ESPCLY MON. TEMPS
ABOUT NORMAL WITH COOL POCKET OVERHEAD AND WEAK CYCLONIC FLOW EARLY
ON.

THURSDAY NIGHT THROUGH SUNDAY...

NEXT FAST MOVING SOUTHERN WAVE AND ASSOCIATED FRONTAL SYSTEM WILL
QUICKLY PUSH INTO THE REGION THU NIGHT/FRIDAY BEFORE EXITING SAT.
THIS MAY BRING ANOTHER GOOD SHOT OF HEAVIER RAINFALL BY WEEKS END
BUT APPEARS WARM ENOUGH FOR MAINLY LIQUID AT THIS POINT.

AVIATION /20Z-18Z/...

VFR CONDITIONS WILL PREVAIL UNDER HIGH PRESSURE THIS AFTERNOON
BEFORE DETERIORATING INTO MVFR LEVELS TOWARD MIDNIGHT AS MOISTURE
INCREASES THIS EVENING. EXPECT PRECIP TO DEVELOP ACROSS THE NW BY
MIDNIGHT AND THEN ELSEWHERE BY MORNING AS A WARM FRONT SLOWLY LIFTS
NORTH INTO THE REGION. APPEARS PRECIP MAINLY A MIX OF RAIN/SLEET AT
THE ONSET...THEN TRANSITIONING TO MOSTLY RAIN...EXCEPT FREEZING RAIN
IN A CORRIDOR FROM LWB TO ROA AND LYH BY MID MORNING SUNDAY.
OCCLUDED TYPE FRONT EDGES TOWARD THE AREA FROM THE WEST BY AFTERNOON
SUNDAY WITH A MIX OF MVFR/IFR CONDITIONS PREVAILING IN RA/FZRA AND
FOG THRU 18Z.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FREEZING RAIN ADVISORY UNTIL MIDNIGHT EST SUNDAY NIGHT FOR
     VAZ011-013-014-017-018-022-033>035-045>047.

     WINTER STORM WARNING UNTIL MIDNIGHT EST SUNDAY NIGHT FOR
     VAZ019-020-023-024.

     HIGH WIND WARNING UNTIL 4 PM EST SUNDAY FOR VAZ007.

     WIND ADVISORY UNTIL 4 PM EST SUNDAY FOR VAZ009.

NC...NONE.
WV...FREEZING RAIN ADVISORY UNTIL MIDNIGHT EST SUNDAY NIGHT FOR
     WVZ044.

     WINTER STORM WARNING UNTIL MIDNIGHT EST SUNDAY NIGHT FOR
     WVZ045.

     HIGH WIND WARNING UNTIL 4 PM EST SUNDAY FOR WVZ042.

&&

UPDATE...
SHORT TERM...JJ
Hazardous weather outlook, Feb 24, 10:38 PM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1038 PM EST SAT FEB 24 2007

VAZ019-020-023-024-WVZ045-260345-
ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-GREENBRIER-
1038 PM EST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

PRECIPITATION WILL OVERSPREAD THE AREA OVERNIGHT...LIKELY STARTING
AS A MIX OF RAIN...SNOW AND SLEET. THE PRECIPITATION THEN WILL
TRANSITION TO RAIN AND AREAS OF FREEZING RAIN. LIGHT
ACCUMULATIONS OF SLEET AND ICE ARE LIKELY BY MORNING. THE RAIN AND
FREEZING RAIN WILL CONTINUE INTO THE DAY SUNDAY.

A WINTER STORM WARNING IS IN EFFECT THROUGH 400 PM SUNDAY FOR THIS
POSSIBILITY. PLEASE SEE OUR WEB SITE AT WWW.WEATHER.GOV/BLACKSBURG
FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WARNING REMAINS IN EFFECT ON SUNDAY. AREAS OF
FREEZING RAIN ARE EXPECTED TO PERSIST INTO SUNDAY EVENING. THE
POSSIBILITY EXISTS FOR SIGNIFICANT ACCUMULATIONS OF ICE IN EXCESS
OF A QUARTER INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WINTRY PRECIPITATION AS WELL
AS ANY ACCUMULATIONS OF ICE. REPORTS MAY BE EMAILED TO
RNK.SKYWARN@NOAA.GOV OR PHONED IN TO 1 866 215-4324.

VAZ011-013-014-017-018-022-033>035-045>047-WVZ044-260345-
GILES-PULASKI-MONTGOMERY-FLOYD-CRAIG-ROANOKE-FRANKLIN-BEDFORD-
AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MONROE-
1038 PM EST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

PRECIPITATION WILL OVERSPREAD THE AREA OVERNIGHT...LIKELY STARTING
AS A MIX OF RAIN...SNOW AND SLEET. THE PRECIPITATION THEN WILL
TRANSITION TO RAIN AND POCKETS OF FREEZING RAIN. FOR THIS REASON...A
FREEZING RAIN ADVISORY IS IN EFFECT OVERNIGHT. PLEASE SEE OUR
WEB SITE AT WWW.WEATHER.GOV/BLACKSBURG FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FREEZING RAIN ADVISORY IS IN EFFECT SUNDAY FOR THE POSSIBILITY
OF POCKETS OR AREAS OF LIGHT FREEZING RAIN CONTINUING INTO THE
EVENING HOURS. LIGHT ACCUMULATIONS OF ICE ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WINTRY PRECIPITATION AS WELL
AS ANY ACCUMULATIONS OF ICE. REPORTS MAY BE EMAILED TO
RNK.SKYWARN@NOAA.GOV OR PHONED IN TO 1 866 215-4324.

NCZ003>006-019-020-VAZ032-043-044-058-059-260345-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-HENRY-
PITTSYLVANIA-HALIFAX-CHARLOTTE-
1038 PM EST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA AND SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

VAZ007-WVZ042-260345-
TAZEWELL-MERCER-
1038 PM EST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT. WIND GUSTS UP
TO 65 MPH ARE POSSIBLE...PARTICULARLY JUST NORTH OF HIGHER RIDGE
LINES. FOR THIS REASON...A HIGH WIND WARNING IS IN EFFECT OVERNIGHT.
PLEASE SEE OUR WEB SITE AT WWW.WEATHER.GOV/BLACKSBURG FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WARNING IS IN EFFECT THROUGH 400 PM SUNDAY. STRONG
WINDS ARE POSSIBLE INTO SUNDAY AFTERNOON.

OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH WINDS OR WIND DAMAGE
TONIGHT INTO EARLY SUNDAY. REPORTS MAY BE EMAILED TO
RNK.SKYWARN@NOAA.GOV OR PHONED IN TO 1 866 215-4324.

NCZ001-002-018-VAZ010-012-015-016-WVZ043-260345-
ASHE-ALLEGHANY NC-WATAUGA-BLAND-WYTHE-GRAYSON-CARROLL-SUMMERS-
1038 PM EST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

PRECIPITATION WILL OVERSPREAD THE AREA OVERNIGHT. THE
PRECIPITATION MAY BEGIN AS A MIX OF SNOW...SLEET AND RAIN...BUT
IN MOST AREAS...THE PRECIPITATION WILL BECOME ALL LIQUID. HOWEVER
POCKETS OF FREEZING RAIN ARE POSSIBLE...MAINLY ALONG THE BLUE
RIDGE AND DEEPER MOUNTAIN VALLEYS...WHERE LIGHT ICE ACCUMULATIONS
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN...WITH POCKETS OF FREEZING RAIN POSSIBLE...WILL CONTINUE INTO
SUNDAY AFTERNOON. LIGHT ICING IS POSSIBLE IN AREAS WHERE
TEMPERATURES REMAIN JUST BELOW FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WINTRY PRECIPITATION AS WELL
AS ANY ACCUMULATIONS OF ICE. REPORTS MAY BE EMAILED TO
RNK.SKYWARN@NOAA.GOV OR PHONED IN TO 1 866 215-4324.

VAZ009-260345-
SMYTH-
1038 PM EST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA.

.DAY ONE...TONIGHT

STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT. WIND GUSTS UP
TO 50 MPH ARE POSSIBLE... MAINLY ACROSS THE HIGHER ELEVATIONS. FOR
THIS REASON...A WIND ADVISORY IS IN EFFECT LATE TONIGHT. PLEASE
SEE OUR WEB SITE AT WWW.WEATHER.GOV/BLACKSBURG FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY IS IN EFFECT THROUGH 400 PM SUNDAY. STRONG WINDS
ARE POSSIBLE INTO SUNDAY AFTERNOON.

OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH WINDS OR WIND DAMAGE
TONIGHT INTO EARLY SUNDAY. REPORTS MAY BE EMAILED TO
RNK.SKYWARN@NOAA.GOV OR PHONED IN TO 1 866 215-4324.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 winter storm. Local standard time, as filed.

Winter Storm, Bath

When
February 24, 11:00 PM EST to February 25, 9:00 AM EST
Where
Bath forecast zone
Reported by
Law Enforcement
Coordinates
38.059, -79.741 (the zone’s center; the record gives no point)

Four to six inches of mostly snow, mixed with sleet fell across the county.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2007Every state in 2007This day in weather historyWarnings in Virginia, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 17054.